Translator Disclaimer
2006 Low regularity global solutions of the Dirac-Klein-Gordon equations in one space dimension
Nikolaos Bournaveas, Dominic Gibbeson
Differential Integral Equations 19(2): 211-222 (2006).

Abstract

We prove global existence for the Dirac-Klein-Gordon equations in one space dimension with $\psi\in L^2$ (charge class) and $\phi\in H^{1/4}$. This improves the global existence result of Fang [7] by $1/4 + \epsilon$ derivatives in $\phi$. The proof relies on bilinear estimates for solutions of the Dirac equation and a decomposition of the spinor field into `left' and `right' spinors.

Citation

Download Citation

Nikolaos Bournaveas. Dominic Gibbeson. "Low regularity global solutions of the Dirac-Klein-Gordon equations in one space dimension." Differential Integral Equations 19 (2) 211 - 222, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35269
MathSciNet: MR2194504

Subjects:
Primary: 35Q40

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.19 • No. 2 • 2006
Back to Top